Alert archive / California / Wind Advisories in 2014
Wind Advisory 8, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 26, 2014, 12:38 PM PST. It took effect at Feb 27, 2014, 10:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2014, 12:38 PM PST (20:38 UTC)
- In effect from
- Feb 27, 2014, 10:00 PM PST
- Expired
- Feb 28, 2014, 4:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
567 WWUS76 KHNX 262038 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1238 PM PST WED FEB 26 2014 CAZ095-270445- /O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 1238 PM PST WED FEB 26 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY FOR THE GRAPEVINE. STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: TEJON PASS...LEBEC...GRAPEVINE PEAK. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ092-270445- /O.NEW.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 1238 PM PST WED FEB 26 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY FOR THE SOUTH END OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: ARVIN...LAMONT...WHEELER RIDGE...GRAPEVINE... METTLER. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-270445- /O.CON.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1238 PM PST WED FEB 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY FOR THE KERN COUNTY DESERT. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY THURSDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: MOTORISTS SHOULD EXERCISE CAUTION AS SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ALONG HIGHWAYS 14 AND 58 AND U.S. 395. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
7 follow-up statements
396 WWUS76 KHNX 270439 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 839 PM PST WED FEB 26 2014 CAZ095-271245- /O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 839 PM PST WED FEB 26 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: TEJON PASS...LEBEC...GRAPEVINE PEAK. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ098-099-271245- /O.CON.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 839 PM PST WED FEB 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST THURSDAY FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY THURSDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: MOTORISTS SHOULD EXERCISE CAUTION AS SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...ESPECIALLY ALONG HIGHWAYS 14 AND 58 AND U.S. 395. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ092-271245- /O.CON.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 839 PM PST WED FEB 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST FRIDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: ARVIN...LAMONT...WHEELER RIDGE...GRAPEVINE... METTLER. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDERSEN WEATHER.GOV/HANFORD
226 WWUS76 KHNX 271131 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 331 AM PST THU FEB 27 2014 CAZ098-099-271245- /O.CAN.KHNX.WI.Y.0007.140227T1700Z-140228T0500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 331 AM PST THU FEB 27 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY DESERTS. $$ CAZ095-272100- /O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 331 AM PST THU FEB 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR THROUGH THE GRAPEVINE * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ092-272100- /O.CON.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 331 AM PST THU FEB 27 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM THURSDAY AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARLOW WEATHER.GOV/HANFORD
433 WWUS76 KHNX 272051 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1251 PM PST THU FEB 27 2014 CAZ095-280500- /O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 1251 PM PST THU FEB 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN 11 PM TONIGHT AND NOON PST FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR THROUGH THE GRAPEVINE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ092-280500- /O.CON.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 1251 PM PST THU FEB 27 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM TONIGHT AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...LAMONT...ARVIN...METTLER AND WHEELER RIDGE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
158 WWUS76 KHNX 280457 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 857 PM PST THU FEB 27 2014 CAZ095-281300- /O.CON.KHNX.HW.W.0005.140228T0600Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 857 PM PST THU FEB 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER THE EASTERN PACIFIC ARE LIKELY FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH 30 TO 40 MPH WITH GUSTS TO 70 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR BETWEEN MIDNIGHT PST TONIGHT AND NOON PST FRIDAY. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR THROUGH THE GRAPEVINE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ092-281300- /O.CON.KHNX.WI.Y.0008.140228T0600Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 857 PM PST THU FEB 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN MIDNIGHT PST TONIGHT AND NOON PST FRIDAY. * LOCATIONS INCLUDE: BAKERSFIELD...LAMONT...ARVIN...METTLER AND WHEELER RIDGE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
961 WWUS76 KHNX 281244 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 444 AM PST FRI FEB 28 2014 CAZ095-282100- /O.CON.KHNX.HW.W.0005.000000T0000Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 444 AM PST FRI FEB 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE KERN COUNTY MOUNTAINS. STRONG SOUTHERLY WINDS AHEAD OF AN APPROACHING STORM SYSTEM OVER THE EASTERN PACIFIC WILL CONTINUE THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH 30 TO 50 MPH WITH GUSTS UP TO 90 MPH. * TIMING: THE STRONGEST WINDS WILL OCCUR THIS MORNING THEN GRADUALLY DIMINISH IN THE AFTERNOON. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR THROUGH THE GRAPEVINE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ092-282100- /O.CON.KHNX.WI.Y.0008.000000T0000Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 444 AM PST FRI FEB 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING: THE STRONGEST WINDS ARE EXPECTED LATER THIS MORNING. * LOCATIONS INCLUDE: BAKERSFIELD...LAMONT...ARVIN...METTLER AND WHEELER RIDGE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
641 WWUS76 KHNX 282106 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 106 PM PST FRI FEB 28 2014 CAZ095-010000- /O.CON.KHNX.HW.W.0005.000000T0000Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 106 PM PST FRI FEB 28 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE KERN COUNTY MOUNTAINS. STRONG SOUTHERLY WINDS ASSOCIATED WITH A STORM OFF THE CENTRAL CALIFORNIA COAST WILL CONTINUE THIS AFTERNOON. * WINDS: SOUTH 25 TO 45 MPH WITH GUSTS UP TO 70 MPH. * LOCATIONS INCLUDE: INTERSTATE 5 CORRIDOR THROUGH THE GRAPEVINE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 THROUGH THE GRAPEVINE...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ092-010000- /O.CON.KHNX.WI.Y.0008.000000T0000Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 106 PM PST FRI FEB 28 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SOUTH END OF THE SAN JOAQUIN VALLEY. * WINDS: SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 50 MPH. * LOCATIONS INCLUDE: LAMONT...ARVIN...METTLER AND WHEELER RIDGE. * IMPACTS: STRONG WINDS WILL HAMPER DRIVING ABILITY ALONG INTERSTATE 5 AT THE FOOT OF THE GRAPEVINE AND ALSO ALONG HIGHWAY 99 SOUTH OF BAKERSFIELD...PARTICULARLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
934 WWUS76 KHNX 010011 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 411 PM PST FRI FEB 28 2014 CAZ095-010115- /O.EXP.KHNX.HW.W.0005.000000T0000Z-140301T0000Z/ KERN COUNTY MOUNTAINS- 411 PM PST FRI FEB 28 2014 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS. SOUTHERLY WINDS HAVE DIMINISHED. ALTHOUGH OCCASIONAL GUSTS TO 40 MPH ARE POSSIBLE THIS EVENING...THE THREAT OF HIGH WINDS HAS NOW ENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. $$ CAZ092-010115- /O.EXP.KHNX.WI.Y.0008.000000T0000Z-140301T0000Z/ SOUTHEASTERN SAN JOAQUIN VALLEY- 411 PM PST FRI FEB 28 2014 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE SOUTHEASTERN SAN JOAQUIN VALLEY. SOUTHERLY WINDS HAVE DIMINISHED. ALTHOUGH GUSTS TO 30 MPH ARE POSSIBLE THIS EVENING...WINDS WILL REMAIN BELOW ADVISORY LEVELS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. $$ DURFEE WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 26, 9:20 AM PST, 3 hours 18 minutes earlier.
Area forecast discussion, Feb 26, 9:20 AM PST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
920 AM PST WED FEB 26 2014
.UPDATE...
LOWERED TEMPERATURES FOR TODAY.
&&
.SYNOPSIS...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE. RAIN AND HIGHER
ELEVATION SNOW ARE EXPECTED AT TIMES THROUGH AT LEAST THE
WEEKEND. THE NEXT SYSTEM WILL MOVE INTO THE AREA ON FRIDAY AND
SATURDAY WITH BETTER CHANCES OF PRECIPITATION ACROSS THE REGION
AND EVEN A FEW THUNDERSTORMS.
&&
.DISCUSSION...
INCREASING CLOUDS WILL REDUCE HEATING TODAY. RAIN HAS REACHED
SOUTH BAKERSFIELD AT THIS TIME...AND THE RAIN WILL SUPPRESS THE
SOUTHERLY SURFACE FLOW. TEMPERATURES HAVE BEEN LOWERED OVER THE
REGION AND ARE NOW CLOSER TO 12Z GUIDANCE. POPS HAVE BEEN RAISED
FOR THE SOUTH END OF THE SAN JOAQUIN VALLEY DUE TO EARLIER ARRIVAL
OF PRECIPITATION.
&&
.AVIATION...
INCREASING CLOUDS WITH GRADUALLY LOWERING CEILINGS...AREAS OF MVFR
AND LOCAL IFR CONDITIONS DEVELOPING IN PRECIPITATION SPREADING IN
FROM THE WEST AFTER 18Z WEDNESDAY ACROSS THE CENTRAL CA INTERIOR.
&&
.PREV DISC... /ISSUED 846 AM PST WED FEB 26 2014/
DISCUSSION...125 KT JET THAT IS UNDERCUTTING OFFSHORE STORM IS
PUSHING COLD FRONT AND ASSOCIATED RAIN BAND MORE QUICKLY EASTWARD
THAN ORIGINALLY ANTICIPATED. THE GFS AND HRRR MODELS SEEM TO HAVE
A MUCH BETTER HANDLE ON THIS SO WILL USE THESE SOLUTIONS FOR GUIDANCE.
ALTHO SW WINDS HAVE DIMINISHED SOMEWHAT ON THE WEST SIDE OF THE SJ
VLY...THERE WILL BE LOCAL GUSTS TO 40 MPH FOR THE NEXT HR OR SO.
HOWEVER...THE ONSET OF RAIN WILL STABILIZE WINDS IN THIS PORTION
OF THE CWA TODAY. REMAINDER OF FORECAST LOOKS ON TRACK.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 02-26 83:1888 44:1962 53:1995 25:1971
KFAT 02-27 79:1992 45:1996 54:2006 26:1962
KFAT 02-28 79:1926 51:1971 59:1986 28:1962
KBFL 02-26 80:1992 43:1962 56:1968 30:1971
KBFL 02-27 83:1980 46:1962 58:1988 24:1893
KBFL 02-28 81:1926 49:1945 56:1968 22:1893
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY ABOVE 7000 FEET
FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO THE KERN COUNTY
LINE /CAZ096-097/.
WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH LATE
SATURDAY NIGHT ABOVE 6000 FEET FOR THE SOUTHERN SIERRA NEVADA FROM
YOSEMITE TO THE KERN COUNTY LINE /CAZ096-097/.
HIGH WIND WATCH FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON FOR
THE KERN COUNTY MOUNTAINS...MAINLY NEAR THE GRAPEVINE /CAZ095/.
WIND ADVISORY UNTIL NOON PST TODAY FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY /CAZ089-091/.
&&
PUBLIC...SANGER
AVN/FW...DURFEE
PREV DISCUSSION...DURFEE
SYNOPSIS...BSO
WEATHER.GOV/HANFORDHazardous weather outlook, Feb 26, 6:04 AM PST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 604 AM PST WED FEB 26 2014 CAZ090-092>094-262215- EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 604 AM PST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. ...STRONG WINDS AND THUNDERSTORMS... .DAY ONE...TODAY AND TONIGHT * TIMING: THUNDERSTORMS WILL BE POSSIBLE TONIGHT * LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS * IMPACTS: THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * TIMING: STRONG GUSTY WINDS MAY DEVELOP AHEAD OF A STORM SYSTEM ON THURSDAY NIGHT ALONG THE WEST SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY. IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND AGAIN ON SATURDAY. * LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND SIERRA FOOTHILLS IN TERMS OF THUNDERSTORMS...SOUTH END AND WEST SIDE OF THE SAN JOAQUIN VALLEY IN TERMS OF GUSTY WINDS. * IMPACTS: STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT. THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089-091-262215- WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 604 AM PST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY. ...STRONG WINDS AND THUNDERSTORMS... .DAY ONE...TODAY AND TONIGHT * TIMING: THUNDERSTORMS WILL BE POSSIBLE TONIGHT * LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS * IMPACTS: THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * TIMING: STRONG GUSTY WINDS MAY DEVELOP AHEAD OF A STORM SYSTEM ON THURSDAY NIGHT ALONG THE WEST SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY. IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND AGAIN ON SATURDAY. * LOCATIONS INCLUDE: SAN JOAQUIN VALLEY AND SIERRA FOOTHILLS IN TERMS OF THUNDERSTORMS...SOUTH END AND WEST SIDE OF THE SAN JOAQUIN VALLEY IN TERMS OF GUSTY WINDS. * IMPACTS: STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT. THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ098-099-262215- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 604 AM PST WED FEB 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS. ...THUNDERSTORMS... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY * TIMING: THUNDERSTORMS WILL BE POSSIBLE FRIDAY. * LOCATIONS INCLUDE: RIDGECREST...ROSAMOND...MOJAVE...BORON * IMPACTS: THUNDERSTORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS AND HEAVY DOWNPOURS. MINOR FLOODING ON ROADWAYS IS POSSIBLE IN POOR DRAINAGE AREAS. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. MV
In the hours before
Local storm report, Feb 26, 12:23 PM PST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1223 PM PST WED FEB 26 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM NON-TSTM WND GST 16 S AVENAL 35.80N 120.10W
02/26/2014 M50 MPH KINGS CA MESONET
MESONET STATION SUNFLOWER VALLEY /AU172/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Feb 26, 12:24 PM PST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1224 PM PST WED FEB 26 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM NON-TSTM WND GST 19 WSW FIREBAUGH 36.73N 120.77W
02/26/2014 M41 MPH FRESNO CA MESONET
MESONET STATION PANOCHE ROAD RAWS /PCEC1/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Feb 26, 12:25 PM PST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
1225 PM PST WED FEB 26 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM NON-TSTM WND GST 12 WNW BLACKWELLS CORNER35.68N 120.07W
02/26/2014 M39 MPH KERN CA MESONET
MESONET STATION HIGHWAY 46 AT KECKS RD.
/CF084/
&&
NWS HANFORD CA
IRIS SYSTEMThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:27 PM PST | High Wind Watch | HNX | 17 hr | |
| Feb 26, 4:59 AM PST | Wind Advisory | HNX | 7 hr | |
| Feb 26, 12:00 PM PST | High Wind Warning | HNX | 52 hr | |
| Feb 26, 12:00 PM PST | Wind Advisory | HNX | 16 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.